# SDR DLL15953663

- Difficulty date: September 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756DR
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1185
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11523107105
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, WHEN GEAR LOWERED GOT IN TRANS AND LT GEAR DOOR LIGHTES, NO GREEN LIGHT FOR LEFT GEAR.  CYCLED GEAR GOT NORMAL INDICATION, LANDED CVG.  FOUND LEFT MLG JURY BRACE ACTUATOR BROKEN.  REPLACED SAME, OPERATION NORMAL.
